I ve been on Vic . for many years 5-10mg 3x daily. After seeking help I was told I had to wait 14 hours before comming in the next morning for the sub. I waited 16. An hour after taking it I started vomiting and shaking bad and luckly the Dr had made me stay to monitor me , he ended up giving me Phen. and it helped some but I didnt stop till late that night, He called the next day to suggest I cut the does in half but now Im scared to try again but I want to be free of this mess. I work from 7-6 daily and wondered if I should take a couple days off to try again just in case. And last... Ive started getting in trouble at my job for making needless mistakes, will my thinking ever clear up ?
I am so sorry you had that reaction, you are the first i know of that had that. That is not to say it has never happened. You have to be in mild to moderate withdrawal for it to work and I am wondering if you were far enough into withdrawals for it to work. They made me wait 24 hours and I ended up waiting about 27 hours. If I were you, yes, I would take a few days off and go in to the doctor's office and take a smaller dose and stay there to make sure you will be ok. See if your doctor would call a pharmacist and see if they have any info about vomitting with use. It takes about 2 hours for me to feel full effect. See if the doctor will let you stay that long. You can spit the dregs of the pill out after 15 minutes if it is intolerable to you. I am saying 15 because it usually takes you that long to dissolve the pill the first time when you are in withdrawal and you have no spit. I had to take small sips of water to dissolve it. If you take less than a whole pill, you can probably spit in 10 minutes. I will say a big prayer for you, I hope it works out. It has worked for anyone else I have heard of trying it. I wonder if subutex would work better. Good Luck.
Keep it up. You are part way there. I would hate to see you start this over again. If you have to explain to your employer do so. Just say you are taking some medicine that you have to take and it is not agreeing with you.
You sound like you have a great doctor to care enought to call you and make sure you are all right. Adjustment is the key to this drug, when they get to the dosage you need you will feel so much better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2009 • 1 answer
Posted 3 Jan 2010 • 1 answer
I accidentally mistake the C-Phen DM drops for ear numbing drops and put one to two C-Phen DM drops?
Posted 1 Dec 2015 • 0 answers
Posted 24 May 2016 • 0 answers
Posted 19 days ago • 0 answers